# SDR USAA2010030390489

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 31,793 hours, 16,392 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001205
- Part serial: CC2027
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - RIGHT ELEVATOR HAS 1.5 INCH POCKET OF WATER DAMAGE AT 22 INCHES OUTBOARD FROM INNER EDGE & 29 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT ELEVATOR IAW A320 SRM 55-21-00 & 55-22-11.
